Jump to content
Sclero Forums

windnsea

Members
  • Content Count

    2
  • Joined

  • Last visited

About windnsea

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Thanks for the replies. My doctor wanted to decrease the dosage so I would be under the threshold for increased risk of retinal toxity. My doctor said it would take several weeks for symptoms to return, if they do return. While I was on the higher dosage I didn’t feel “sick”. Now I feel like something is wrong and I don’t feel like myself. I will talk to my doctor. It’s hard when I have such minor physical symptoms — I feel that he may just brush off the fatigue and moodiness and attribute it to something else. And who knows, it could very well be unrelated.
  2. Hi all, I am new here. I have not been diagnosed with scleroderma. My rheumatologist says I have "scleroderma-ish" symptoms but I have no diagnosis. Blood tests pretty much all normal and the abnormal results have an unknown clinical significance. My symptoms were extremely mild --swelling in the fingers and small bumps on my fingers that would come and go. No pain. I also had days where I would feel very fatigued, depressed, and anxious. Once on Prednisone the physical symptoms (swelling) would go away, but then would come back when weaned off. My rheumatologist started me on Plaquenil and everything was just fine and I felt fine. I honestly thought the whole thing was maybe just a one off and I didn't even really need the Plaquenil. However, I stayed on it for 10 months before my rheumatologist decided to decrease my dosage by one third. Two weeks later, my fingers are swollen in the mornings and while it does go down, they don't go back down to "normal". I cannot even put *on* my wedding ring, let alone take it off. I'm not in pain but I am just bombarded by this fatigue and moodiness that I had forgotten I had even experienced before going on Plaquenil. I am normally a very active and energetic person who loves working out and going to the gym every day, but lately I don't feel like I have the energy or desire to do anything but lay in bed. Could any of this be related to the decrease of Plaquenil dosage? Does Plaquenil help with fatigue? It's not even the fingers I'm concerned about.. it's this funk I'm in and I just want to get out of it.
×
×
  • Create New...